Homotopy Analysis Approach of Boussinesq Equation for Infiltration Phenomenon in Unsaturated Porous Medium.
Boussinesq’s equation is one-dimensional nonlinear partial differential equation which represents the infiltration phenomenon. This equation is frequently used to study the infiltration phenomenon in unsaturated porous medium. Infiltration is the process in which the groundwater of the water reservoir has entered in the unsaturated soil through vertical permeable wall. An approximate analytical solution of nonlinear partial differential equation is presented by homotopy analysis method. The convergence of homotopy analysis solution is discussed by choosing proper value of convergence control parameter. The solution represents the height of free surface of infiltrated water.
Basha H. A. (2013). Travelling wave solution of the Boussinesq equation for groundwater flow in horizontal aquifers, Water Resources Research, 49,1668–1679.
Boussinesq J. (1904). Recherches theoriques sur l’ecoulement des nappes d’eau infiltrees dans le sol et sur le debit des sources, Journal de Mathematiques Pures et Appliquees, 10, 5–78.
Govindaraju R.S. & Koelliker J.K. (1994). Applicability of linearized Boussinesq equation for modelling bank storage under uncertain aquifer parameters, Journal of Hydrology, 157, 349–366.
Hogarth W. L., Govindaraju R. S., Parlange J. Y. & Koelliker J. K. (1997). Linearised Boussinesq equation for modelling bank storage - a correction, Journal of Hydrology, 198, 377–385.
Hogarth W. L., Parlange J. Y., Parlange M. B. & Lockington D. (1999). Approximate analytical solution of the Boussinesq equation with numerical validation, Water Resources Research, 35(10), 3193–3197.
Kheiri H., Alipour N., Dehghani R. (2011). Homotopy analysis and homotopy pade methods for the modified Burgers-Korteweg-de Vries and the Newell-Whitehead equations, Mathematical Sciences, 5(1), 33–50.
Moutsopoulos K. N. (2013). Solutions of the Boussinesq equation subject to a nonlinear Robin boundary condition, Water Resources Research, 49, 7–18.
Patel M. A. & Desai N. B. (2016). Homotopy analysis solution of countercurrent imbibition phenomenon in inclined homogeneous porous medium, Global Journal of Pure and Applied Mathematics, 12(1), 1035–1052.
Patel M. A. & Desai N. B. (2017). Homotopy analysis method for fingero-imbibition phenomenon in heterogeneous porous medium, Nonlinear Science Letters A: Mathematics, Physics and Mechanics, 8(1), 90–100.
Patel M. A. & Desai N.B. (2017). Mathematical modelling of fingero-imbibition phenomenon in heterogeneous porous medium with magnetic field effect, PRAJNA - Journal of Pure and Applied Sciences, 24-25, 15–22.
Patel M. A. & Desai N. B. (2017). Homotopy analysis method for nonlinear partial differential equation arising in fluid flow through porous medium, International Journal of Computer & Mathematical Sciences, 6(5), 14–18.
Rashidi M. M., Domairry G. & Dinarvand S. (2009). Approximate solutions for the Burger and regularized long wave equations by means of the homotopy analysis method, Communications in Nonlinear Science and Numerical Simulation, 14, 708–717.
Troch P. A., De Troch F. P. & Brutsaert W. (1993). Effective water table depth to describe initial conditions prior to storm rainfall in humid regions, Water Resources Research, 29(2), 427–434.
Wojnar R. (2010). Boussinesq equation for flow in an aquifer with time-dependent porosity, Bulletin of Polish Academy of Sciences: Technical Sciences, 58(1), 165–170.
Bear J. (1972). Dynamics of fluids in porous media, American Elsevier Publishing Company, Inc., New York.
Darcy H. (1856). Les Fontaines Publiques de la Ville de Dijon, Dalmont, Paris.
Liao S. J. (2003). Beyond perturbation: Introduction to the homotopy analysis method, Chapman and Hall/CRC Press, Boca Raton.
Liao S. J. (2012). Homotopy analysis method in nonlinear differential equations, Higher Education Press, Beijing and Springer-Verlag Berlin Heidelberg.
Polubarinova-Kochina P. Y. (1962). Theory of Groundwater Movement, Princeton Univ. Press, Princeton.
Scheidegger A. E. (1960). The Physics of flow through porous media, Revised edition, University of Toronto Press, Toronto.
Vajravelu K. & Van Gorder R. A. (2012). Nonlinear flow phenomena and homotopy analysis: Fluid flow and Heat transfer, Higher Education Press, Beijing and Springer-Verlag Berlin Heidelberg.
Vazquez J.L. The porous medium equation: mathematical theory, Oxford University Press (2007).
Desai N. B. The study of problems arises in single phase and multiphase ow through porous media, Ph.D. Thesis, South Gujarat University, Surat, India (2002).
Liao S. J. The proposed homotopy analysis technique for the solution of nonlinear problems, Ph.D. Thesis, Shanghai Jiao Tong University, Shanghai, China (1992).
Copyright (c) 2018 Mathematical Journal of Interdisciplinary Sciences
This work is licensed under a Creative Commons Attribution 4.0 International License.
License and Copyright Policy
Chitkara University Publications for the journal (Math. J. Interdiscip. Sci.) protects author rights e.g., the results, analysis, methodology of Theoretical calculations or experiment. The copyright transfer form with open access policy under the creative common licenses of journal provides all rights specifically to the author (s); except to sell, distribution of the material in any form to any third party. Also, the authors are encouraged to submit the author’s copy of the accepted paper to an appropriate archive e.g. arxive.org and/or in their institution’s repositories, or on their personal website also.
Author(s) should mention reference of the Journal of Chitkara University Publications and DOI number of the publication carefully on the required page of the depository, in all above-mentioned cases. The copyright and license policy of Chitkara University Publications not only protect the author's rights but also protect the integrity and authenticity of the scientific records and takes very seriously about the plagiarism, fraud or ethics disputes.
Articles in Mathematical Journal of Interdisciplinary Sciences (Math. J. Interdiscip. Sci.) by Chitkara University Publications are Open Access articles that are published with licensed under a Creative Commons Attribution- CC-BY 4.0 International License. Based on a work at https://mjis.chitkara.edu.in. This license permits one to use, remix, tweak and reproduction in any medium, even commercially provided one give credit for the original creation.
View Legal Code of the above mentioned license, https://creativecommons.org/licenses/by/4.0/legalcode
View Licence Deed here https://creativecommons.org/licenses/by/4.0/
|Mathematical Journal of Interdisciplinary Sciences by Chitkara University Publications is licensed under a Creative Commons Attribution 4.0 International License. Based on a work at https://mjis.chitkara.edu.in|